Thursday, December 6, 2007

Rough day....

I relieved my wife this afternoon. I took Justin and Daniela in with me because there was no school. When we first arrived at Cody's room he was in pretty good spirits. He was happy to see the kids and they were happy to see him. It didn't take long for his mood to change. He has had GI issues for days but today was the worst. They put him on another antibiotic because he had a fever yesterday afternoon. Well this new antibiotic is reeking havoc on his digestive system. He became very angry so Diane and the kids had to leave the room for awhile. We have found that he is a completely different person when he is hurting. Makes sense huh?

I will post some good pictures tomorrow evening when I get home. I'll post again tomorrow.

7 comments:

Anonymous said...

Sorry for all of you about the rough day. I hope he's better today. Will he eat yogurt ? Sometimes that helps the antibiotic issues. I'm sure they have lots of experience with what helps.
Glad he got to enjoy his brother and sister for a little while.
I'll continue to pray and think positive. Love to all of you !

Dottie said...

:( Poor guy. Hopefully the abx side effects will go away soon.


Dottie

runnergeel said...

I pray that today will be a great day for all of you!

Hope that today is a pain free day. Still praying for you all.

Karen

Anonymous said...

Still praying, and hoping he feels better. And,we are all different people when we hurt.

Kirk

Anonymous said...

Sorry to hear that Cody was having a bad time due to the antibiotics. I hope he'll be better today. The family is still in our thoughts and prayers.

Jonathan and Susan

Kati said...

Mickey, do they give him yogurt everyday? Yogurt puts the good bacteria back in the gut that the antibiotics kill off. Sometimes it helps with the GI inflammation. If it is allowed in his diet, I would make sure he gets 1 cup per day of yogurt with "live active cultures"

More prayers!!!
--Kati

Monica Cassier said...

Praying for Cody...